# SDR CA190529002

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Pin
- Part number: M3902958360
- Condition: Loose
- Location: Connector
- Component: Anti-Ice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) WING ANTI-ICE FAIL MESSAGE POSTED IN FLIGHT. CHECKING ALL GROUNDS, FOUND NO GROUND AT GS2610-L1, NO GROUND AT PIN B. (TC# 20190529002)
